I take zonegran and Paxil (paroxetine) for depression. Can I still drink in moderation?

No. That would likely be bad for your liver, and worsen your mood stability.
MAYBE. Wow depends on what you mean by moderation. Need to be careful with these two medications to not overdue yet another drug like alcohol. Speak with your physician and chose wisely. A drink now and they may be alright. But nothing regular or excessive.

Related Questions

I was put on Paxil (paroxetine) for depression and anxiety, well its been about a week and not only am I still depressed, I feel like my anxiety has doubled! Help.

Paxil (paroxetine) Try not to fret. It will take at least 2 to 6 weeks once on Paxil (paroxetine) (at whatever is the right dose for you) for you appreciate the improvement. While your brain is adjusting the Paxil (paroxetine) could cause you to feel temporarily worse. Take care. Read more...
Check back with Dr. Who prescribed Paxil (paroxetine) to discuss a change in medication and find a mental health professional to treat your depression and anxiety. Medication alone is not enough. Relaxation training with biofeedback (www.Bcia.Org or www.Aapb.Org) and cognitive therapy are very effective. Read more...

Been on Paxil (paroxetine) 16 years not working but can't get off it on 50 mg I'm depressed what can I add to it or take or cross taper for depression?

Paxil (paroxetine) is a problem . The common recommendation is to start Prozac that has a long half life : up to five days. From my experience: slow down rate of taper when you get under 20 mg. i would advice to see psychiatrist to find out appropriate tx of depression and receive personal guidance with Paxil (paroxetine) taper. It could be quite rocky road. . Read more...
Many possibilites. I think you are saying that Paxil (paroxetine) has been partially, but insufficiently, helpful. It is a fairly common situation for one medicine to be insufficient. There is a long list of medicines that can be added or cross-tapered to. Speak to your prescriber about the best choice for you, as an individual. Read more...
Cross tapering Paxil (paroxetine) With Prozac is a good choice but requires assessment, monitoring for return of symptoms for which paxil (paroxetine) was prescribed, and adjustments based on side effects experienced during the cross taper. I accepted your request earlier today and we'll be happy to discuss this with you further. Read more...

Have gad/depression. Took Paxil (paroxetine) 10mg for 1 week, 20mg for the last 2.5. I'm not sad, but I'm not happy, and still somewhat anxious- taking lorazepam prn. How do I know if the dose should be increased?

GAD/Depression. You're still early in the course of treatment, and Paxil (paroxetine) may need 6-8 weeks for full effect. Even so it will not make you "happy;" only you can do that. Antidepressants can relieve the more oppressive symptoms of depression so that you're able to make any changes needed in your life for greater fulfillment and joy. Psychotherapy helps w/this. Talk with your doctor about your feelings. Read more...
Ask your doctor. Only the prescribing physician should adjust your dose of these types of medications. I am not a big fan of these types of treatments without trying other remedies first. Unfortunately anxiety and minor depression are a part of everyone's life from time to time. Drugs like Lorazepam have their uses but in general only mask the underlying cause of your anxiety. Seek counsel and learn coping skills. Read more...
Only Time will tell. Treatment of anxiety disorders with ssris takes longer and higher doses for most people than does depression. While 20 mg is toward the low end for anxiety, best to let is just work for another 1.5 weeks; if no change in mood or anxiety, then dosage increase is reasonable. If there is improvement in either in 10 days, then sit tight and watch for another ten-14 days. Gentleness is the key. Read more...

Can I take mucnixex dm for a cough? I am taking atenolol for fast heartrate and Paxil (paroxetine) for anxiety and depression? Please advise.

DM better avoided! The dm in musinex dm is dextromethorphan that interacts with Paxil (paroxetine) in ways that could be very serious, so it should not be taken while taking paxil. Musinex d would be a much safer alternative. Suggest seeing your primary care provider if symptoms become worse or are not improving. Read more...

Are there different levels of anxiety and depression? I feel mine is bad. I take Paxil (paroxetine) and slowly tapering off klonopin but orig. 1 mg per day?

Levels of anxiety. Yes, anxiety and depression may have different levels of intensity. Hoping you're working with a psychiatrist on yours, and discussing any medication changes before doing them. Adding cognitive behavioral therapy to your treatment may be helpful also. Read more...
Yes. Levels go up and down, not always clear why. Do not stop treatment if uou still need it. Read more...

Does Paxil (paroxetine) cause any negative long term health effects? I have to take it for depression. Does the medicine cause brain tumors or anything serious?

Small Concerns. No concerns for brain tumors, cancers or other risks such as that at all. The only very small risk that has come up for older women is possible slight bone thinning (not seen in men) noted in those on the category Paxil (paroxetine) is in: ssri's selective serotonin reuptake inhibitors. Following bone studies a very small change was detected in a certain percentage of women studied. Further evaluation ongoing. Read more...

In essential thrombocytosis does the serotonin given off have an effect on depression? Also is it safe to take paxil, (paroxetine) wellbutrin, Ambien with et?

ET and depression. Et is not a contraindication to take anti depression medication . If your doctor thinks that you should be on ssri , from et-perspective , you should be fine it is not clear to me, however your statement regarding the serotonin and et . There is no relationship between et and serotonin. If your serum serotonin is elevated , your md should do a bit w/u to find out the cause of the elevation. Read more...